# SDR EIA2004076

- Difficulty date: September 4, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,856 hours, 24,125 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 14R CRACKED AT BS 2200.  REMOVED DAMAGE, FABBED REPAIR IAW SRM 51-30-02.
